# SDR HNAA0700099

- Difficulty date: June 1, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 35,075 hours, 38,151 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 3810047106
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 2 HYD SYS SERVICE BOTH INDICATORS MOVED TO .5 QT AND STOPPED WHILE SYS CONTINUED TO ACCEPT APPROX 3.5 QTS OF FLUID UNTIL SPILLED INTO OVER SPILL CANISTER.  FERRY TO MDT.  DURING TAXI OUT CREW REPORTED QTY GAUGE CORRECTED AFTER OPS OF FLT CONTROL SYS AND FOR THE DURATION OF FLT.  GND RAN ACFT AND OPERATED VARIOUS FLT CONTROL SYSTEMS.  BLED NR 2 HYD SYS AND CLEANED C/P AT QTY IND IN NACELLE.  OPS GOOD.
